MathSciNet Relay Station
MathSciNet bibliographic data
MR1343599 58F10 (34C35 34D99)
Jiang, J. F. Three-dimensional order-preserving discrete-time dynamical systems with every fixed point stable. Comm. Appl. Nonlinear Anal. 2 (1995), no. 3, 85–95.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement